Identification of Multivarite AR-Models by Threshold Accepting

Winker, Peter

Document Type: Article
Year of publication: 1995
The title of a journal, publication series: Computational Statistics & Data Analysis
Page range: 295-307
Place of publication: New York, NY [u.a.]
Publishing house: Elsevier
ISSN: 0167-9473
Publication language: English
Institution: School of Law and Economics > VWL (Franz Em)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

+ Citation Example and Export

Winker, Peter (1995) Identification of Multivarite AR-Models by Threshold Accepting. Computational Statistics & Data Analysis New York, NY [u.a.] 295-307 [Article]

+ Search Authors in

BASE: Winker, Peter

Google Scholar: Winker, Peter

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item